# SDR FDEA2020032300601

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 58,164 hours, 20,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 140N264026
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON TOUCHDOWN "L FWD ENTRY DOOR" EICAS MESSAGE.                                  DOOR HANDLE ALSO APPEARED TP MOVE AFTER TOUCHDOWN.                                REPEAT WRITE UP.    REMOVED L/H #1 DOOR GUIDE ARM IN REF TO 757 AMM                         52-11-04-2-0.  PERFORMED PARTIAL INSTALL OF L1 DOOR GUIDE ARM ASSY                               PER B757 AMM 52-11-04-2, UP TO AND THROUGH STEP 5D                                (15A). ITEM REQUIRES ADJUSTMENT OF DOOR ASSY. CONTINUED  AND COMPLETED THE   INSTALL OF THE L/H #1                                PASSENGER DOOR GUIDE ARM IN REF TO 757 52-11-04-2. PERFORMED CABLE TRAVEL   CHECK AT THE EMERGENCY POWER                               SPRING IN REF TO 757 AMM 52-11-32-4.  CABLE TRAVELS                               ARE WITHIN LIMITS. DOOR OPEN AND CLOSES SMOOTHLY.                                 ALL DOOR PANELS  ARE  INSTALLED.  A/C OK FOR                                      SERVICE.
